MathSciNet Relay Station
MathSciNet bibliographic data
MR951883 33A45 (20H15 33A65 42C10 51F15)
Dunkl, Charles F. Differential-difference operators associated to reflection groups. Trans. Amer. Math. Soc. 311 (1989), no. 1, 167–183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement